We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I posted this in the Medical Assistance side, but no one has had my experience
I took femara 3 cycles and clomid 2 cycles for 5 IUIs (all BFN)
I decided no more meds and no more IUIs. This is my first cycle off of meds. My charting is all over the place. My temps are wacky (one day it will be 97.1 the next 97.6 the next 97.0) and my cervical mucus is different as well. Has anyone else dealt with this after stopping meds? I charted for a year and a half before seeking treatment so I know that this cycle is just wrong....
Sounds like an anovulatory pattern to me. Any other big changes? Travel? Stress? I hope it resolves itself this month, but if not, give yourself a few months and see how it goes. That said, I haven't personally had any experience with charting coming off of meds. I do wish you luck, though!
Married to a wonderful man
Mommy to DD, DS1, & DS2
No other factors, other than me stopping the drugs. I am super disappointed since I ovulated fine on my own before the drugs, and now after I used the drugs I appear to not be ovulating on my own. My temp never went up on this cycle except for 2 days CD 16 and CD 17. I have not started my period, but that is normal, my cycles used to be 30 days before all of the drugs that come with an IUI. If I do not start my period in 2 weeks I will have to call the RE and see if they can kick start my periods again. I really felt stress free when I decided to give up on fertility treatments, but here I am, becoming stressed out because I am not ovulating on my own anymore